# SDR DALA2015092005729

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 57,207 hours, 41,653 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 636-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS CORROSION ON LOWER CARGO DOOR FRAME FROM BS 636 - 693 C2.  PREVIOUS DOUBLER SPACER WAS REPLACED IAW SRM 53-05, FIG 123.
